# SDR SIMA200933803

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N712AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145247
- Aircraft time: 22,055 hours, 19,447 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 3635001003
- Part serial: 01566A
- Condition: Failed
- Location: Te Flap
- Part time: 16,497 hours, 4,625 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 4485 ON APPROACH THE CREW REPORTED A FLAP FAIL.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   INSTALLED NEW LEFT FLAP TRANSMISSION BRAKE IAW EMB AMM 27-51-01.  OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
